# SDR SWAA2023072782834

- Difficulty date: July 27, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 52,573 hours, 31,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT EMERGENCY LIGHT INOP<[01] FOUND EMERGENCY LIGHT ASSY CONNECTORS TAPED AND STOWED BEHIND SIDEWALL; RECONNECTED LIGHT ASSY REF AMM 33-51-01. OPS CHECKS GOOD.
